American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37A30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Samuel Lightwood, Ayşe Şahin and Ilie Ugarcovici. The structure and spectrum of Heisenberg odometers. Proc. Amer. Math. Soc. 142 (2014) 2429-2443.
Abstract, references, and article information   
View Article: PDF

[2] Mark Pollicott and Richard Sharp. Ergodic theorems for actions of hyperbolic groups. Proc. Amer. Math. Soc. 141 (2013) 1749-1757.
Abstract, references, and article information   
View Article: PDF

[3] Johanna N. Y. Franklin, Noam Greenberg, Joseph S. Miller and Keng Meng Ng. Martin-L\"{o}f random points satisfy Birkhoff's ergodic theorem for effectively closed sets. Proc. Amer. Math. Soc. 140 (2012) 3623-3628.
Abstract, references, and article information   
View Article: PDF

[4] Mariusz Lemańczyk, François Parreau and Emmanuel Roy. Joining primeness and disjointness from infinitely divisible systems. Proc. Amer. Math. Soc. 139 (2011) 185-199. MR 2729082.
Abstract, references, and article information   
View Article: PDF

[5] Michael Boshernitzan and David Ralston. Continued fractions and heavy sequences. Proc. Amer. Math. Soc. 137 (2009) 3177-3185. MR 2515388.
Abstract, references, and article information   
View Article: PDF

[6] Qing Chu. Convergence of weighted polynomial multiple ergodic averages. Proc. Amer. Math. Soc. 137 (2009) 1363-1369. MR 2465660.
Abstract, references, and article information   
View Article: PDF

[7] Marcy Barge and Beverly Diamond. Cohomology in one-dimensional substitution tiling spaces. Proc. Amer. Math. Soc. 136 (2008) 2183-2191. MR 2383524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] David H. Bailey and Michal\ Misiurewicz. A strong hot spot theorem. Proc. Amer. Math. Soc. 134 (2006) 2495-2501. MR 2213726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Oleg N. Ageev. Spectral rigidity of group actions: Applications to the case $\mbox{gr}\langle t,s ; ts=st^2\rangle$. Proc. Amer. Math. Soc. 134 (2006) 1331-1338. MR 2199176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Y. Charles Li. Ergodic isospectral theory of the Lax pairs of Euler equations with harmonic analysis flavor. Proc. Amer. Math. Soc. 133 (2005) 2681-2687. MR 2146214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Radu Zaharopol. Strongly asymptotically stable Frobenius-Perron operators. Proc. Amer. Math. Soc. 128 (2000) 3547-3552. MR 1691011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1